# SDR FDEA201109043659

- Difficulty date: September 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458348
- Condition: Corroded
- Location: Bs 1010 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT S29L IS CORRODED ON INBD SIDE JUST AFT OF BS 1010.  CUT OUT DAMAGED STRINGER IAW SRM 53-10-3 FIG 1. FABRICATED STRINGER AND 2 SPLICES IAW SRM 53-10-3 FIG 1. INSTALLED STRINGER REPAIR PARTS IAW SRM 53-10-3 FIG 1.
